See Alike in...

Alike App

Browser

Hmf85

509d

I've had problems with anxiety since I was very young. Think it was around 10 years old when I started having anxiety attacks. As I've got older, they seem to happen more. I think my menstrual cycle is getting worse. I'm currently not feeling well in myself. I've tried vitamin supplements but I started having dizzy spells. Don't know if it was because of those or another new thing that's happening. I've got an appointment in a few weeks to see if I can get help and figure things out. I'm sad a lot and worried what's happening with me.

    • DAKOTA710

      150d

      Anxiety will do all that you're feeling, sadness can mean depression also. You shouldn't be taking supplements without doctor approval. Supplements can mess you up. The dizziness & all else your feeling can be coming from the vitamins & supplements you've taken. Seems these aren't for you. I hope you stopped all of these, they don't agree with ur body. Feel better. 😥🙏🙏

    • Katharina

      509d

      For me taking flo vitamins for my period was NIGHT and DAY but I hope you can figure things out 😥

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion